# SDR RAIA201209230001

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 29,746 hours, 27,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INSPECTED AND FOUND RIGHT OVERWING EMERGENCY LIGHT INOP.  MAINTENANCE THEN REPLACED THE RIGHT OVERWING EMERGENCY LIGHT BULB AND OPS CHECK GOOD.
